# SDR P2EA00119

- Difficulty date: May 10, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- Engine: Pwa JT8D9A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Fitting
- Part number: 717000
- Part serial: JP0102
- Condition: Stripped
- Location: Nr1 Eng Gearbox
- Part time: 4,778 hours, 4,088 cycles
- Component: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 732 - ON SHORT FINAL, NR 1 ENGINE OIL QUANTITY WENT TO ZERO.  OIL PRESSURE FLUCTUATED 35 - 45 PSI, OIL PRESSURE LIGHT FLICKERED ON.  UPON LANDING, OIL QUANTITY WAS ZERO, OIL PRESSURE WAS 20 SPI, OIL LIGHT WAS ON.  CREW SHUT DOWN NR 1 ENGINE.  FOUND LP 5 FITTING STRIPPED OUT OF GEARBOX.  REPLACED NR 1 ENGINE GEARBOX PER M/M 72-60.  NO LEAKS NOTED ON POST CHANGE ENGINE RUN.  (X)
